Panadol Tablets 100 - Maximum of 1 Packet Per Customer


Price:
$13.99

Description

FEATURES AND BENEFITS

  • Relieves pain.
  • Reduces fever.
  • Does not contain aspirin.
  • Gentle on stomachs.
  • Suitable for asthmatics sensitive to aspirin.
  • Suitable for breast feeding mothers.

Panadol provides effective and fast relief from pain and discomfort associated with headache, migraine headache, period pain, back pain, muscle pain, arthritis and cold and flu symptoms.


Ingredients

Active ingredient per tablet
Paracetamol 500mg

Also contains potassium sorbate.

No gluten, lactose or sugar.


Directions

Adults and children over 12 years - Take 1 to 2 tablets every 4 to 6 horus with water as required. Maximum of 8 tablets in 24 hours.

Children 7 to 12 years - Take 1/2 to 1 tablet every 4 to 6 hours water water as required. Maximum of 4 tablets in 24 hours.


Warning

Do not take other medicines containing paracetamol when taking Panadol.

If an overdose is taken or suspected, ring the Poisons Information Centre 0800 764 766 or go to the hospital immediately even if you feel well because of the risk of delayed, serious liver damage if left untreated.

 


Pharmacy Only

Medicines have benefits and some have risks.
Always read the label and use only as directed. If symptoms persist or you have side effects see your healthcare professional.

Customer Reviews

No reviews yet
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)

Payment & Security

American Express Diners Club Discover JCB Mastercard Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

You may also like

Recently viewed